Test+Tren Joint Pain

I am currently running my first cycle of tren. Ive done test for years and my current doseage of 500mg/wk of test plus 750mcg of adex has always worked great for me. Perfect test/e2 balance with no sides at all. I am a week into my first time running tren along with the test/adex. Tren is at 200mg/wk. I am having some pain in my knees the past couple days. Not intolerable, but mildly uncomfortable and not a side i am used to. Is there any reason the tren would be affecting my e2 levels, considering my e2 is all converted from exogenous test, and not natural test that the tren would be down-regulating? Maybe its just pain from pushing myself harder in my leg workouts?
Or is this typical of a tren side and not necessarily related to e2?
Any input would be appreciated. Its mild enough i can grit through it for a cycle, but if theres something i can adjust to help with it, thatd be awesome.

TIA.

Tren can cause inflammation. This may be your issue. Could also be you pushing harder or a combo is the two but it wouldn’t be an estrogenic effect.

1 Like

It’s not a typical side of tren per say, but it is a typical sign of more aggressive cycles, growing quickly, and going harder.

Check out kneesovertoes guy on youtube or instagram, consider some of his techniques through this cycle. Walking backwards, progressive ATG split squats, etc… all can be done as a warm up, to kill two birds with one stone!

1 Like

This was always my first symptoms when I was lowering E2, intentionally or not. I ended up finding out (through testing) that just about anything that lowered e2 (vitamin D, NAC, Melatonin) would end up dumping my e2, and my first symptom was always knee pain. It felt like mild inflammation , not limiting, but pain definitely there. Once i let my E2 go back up it would go away.

You may consider lowering your adex dose for a few days/weeks and see if the symptom subsides. Obviously labs would prove if that was the case, but also symptom resolution would be a good indicator, at least for me. Hope this helps…

As a side note. When I was clueless as to what was happening, My e2 was chronically low, and my knee pain increased to a point that i had trouble walking. I was depressed, as MRI and X-ray showed NO damage, but i felt the pain, and it was destroying my quality of life. I literally could not ride a bike, or climb stairs. I hope this steers you in the right direction if this is your issue, because it was living hell. Eventually all my joints started to feel the pain, hands, especially.

1 Like

Yeah, i figured even if the issue isnt e2 crashing, it couldnt hurt to let my e2 levels go up a bit just to test it out. I decided to cut my adex dosing from 3 days a week to 2 days and see how it feels after a week or two.

If it were me, i would cut the adex dosing out completely, let the E2 rise up quickly and see if your knee pain goes away, would give a much clearer indication if that was the cause.

1 Like

Well i dont think it was the e2. I havent taken adex in over a week. Knee pain seems the same but my face has gotten puffy from the e2. So ill be continuing the adex as before. Doesnt surprise me, since that adex doseage always worked fine for me before.
My new thought is maybe it was the caber. I only took 0.25 of caber, but the timing seems like it would line up. While its not a “typical” side effect of caber, joint pain does show up in some of the lists of “less common sides”, so im leaning towards that for now. Ill be doing bloods at the end of the month, so ill get some official clarity then.
I may have jumped the gun on the caber as it was. I know a lot of people say dont start it until you need to because a lot of its sides can be harsh, but I though I’d be safe starting with a small doseage of 0.25 e5d.

Just as a note, Even when i let my E2 normalize, it took about another week or so before i felt my knees getting better, it wasnt instant. If it were me, i would let the E2 stay high for a few days, unless you are obviously having Gyno issues pop up. Gyno would be the only case where i would even TOUCH e2, but that is just me.